# SDR PIDR2006019

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERSIDE OF BS 727D+5 FLOORBEAM IN AFT CARGO BIN IS CORRODED FROM LBL17 TO RBL8.  REPAIRED AREA IAW SRM 53-00-53 FIG. 201.
